# SDR UALA2013020400648

- Difficulty date: February 3, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 52,125 hours, 13,887 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1042-1043
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FOUND AT BS 1042-1043 LBL 88.  REPLACED SEAT TRACK SECTION FROM BS 1031 TO 1098 PER SRM 53-00-52 REPAIR 3 FIG 201.
